MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC NONE

INTUITIVE SURGICAL, INC NONE
Model Number 430073-05
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/31/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a da vinci-assisted surgical procedure, after insertion of retractor ring, the globe of access port was attached.Upon insufflation the area where the blue cap port was on the globe was separated, breaking the seal.It was then replaced.The procedure was completed with no reported injury.
 
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) did receive a da vinci product to perform failure analysis.The access port kit was analyzed and failure analysis found the primary failure of tears/torn to be related to the customer reported complaint.Visual inspection was performed and the access port chamber was found to be torn.The tear was observed where the cannula seal attaches.The tear measures approximately 28.01mm in length and no material appears to be missing.The complaint was confirmed by failure analysis.The probable root cause is attributed to damage during use, which may result from an accidental drop of the accessory or inadvertent collisions with hard surfaces.

Brand Name
NONE
Common Device Name
NONE
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key22901111
Report Number2955842-2025-34874
Device Sequence Number8001251
Product Code NAY
UDI-Device Identifier10886874119546
UDI-Public(01)10886874119546(10)U10250506
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K202571
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 08/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number430073-05
Device Catalogue Number430073
Device Lot NumberU10250506
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/08/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/01/2025
Initial Report FDA Received Date08/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES
Patient SexUnknown